Artykuły w formacie PDF dostępne są dla subskrybentów, którzy zapłacili za dostęp online, po podpisaniu licencji Licencja użytkownika instytucjonalnego. Czasopisma do 2009 są ogólnodostępne (bezpłatnie).

A Ramsey theorem for trees with applications to weakly compact operators

Tom 243 / 2018

Ryan M. Causey Fundamenta Mathematicae 243 (2018), 29-53 MSC: Primary 47B10, 47L20; Secondary 46B10. DOI: 10.4064/fm464-10-2017 Opublikowany online: 21 May 2018

Streszczenie

We state a combinatorial problem for trees, and provide a sharp answer for a particular case. We introduce an ordinal index which characterizes weak compactness of operators between Banach spaces. As an application of the solution to the combinatorial problem, we prove that certain classes of weakly compact operators determined by this index form operator ideals. We also discuss the distinctness of these classes, as well as the descriptive set-theoretic properties of this index.

Autorzy

  • Ryan M. CauseyDepartment of Mathematics
    Miami University
    Oxford, OH 45056, U.S.A.
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek